Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Aberdeen, SD

May 22, 2007Hand County, Hyde County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at May 22, 2007, 3:46 PM CDT for Hand County, Hyde County, South Dakota. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2007, 3:46 PM CDT (20:46 UTC)
Expired
May 22, 2007, 4:30 PM CDT
In force
44 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Hand County, SD, Hyde County, SD

The radar

The Aberdeen radar (KABR), 128 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 3:55 PM CDTHAIL 0.886 Ne Highmore, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
729 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 222046
SVRABR
SDC059-069-222130-
/O.NEW.KABR.SV.W.0033.070522T2046Z-070522T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
346 PM CDT TUE MAY 22 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HAND COUNTY IN CENTRAL SOUTH DAKOTA...
  EAST CENTRAL HYDE COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 430 PM CDT

* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED OVER CENTRAL HYDE COUNTY...OR 8 MILES SOUTH OF
  HIGHMORE...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN HYDE COUNTY AT 400 PM CDT
  RURAL WESTERN HAND COUNTY AT 400 PM CDT

GO INSIDE A STURDY BUILDING AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4441 9949 4436 9941 4468 9908 4473 9932

$$
TDK
3 follow-up statements
000 
WWUS53 KABR 222102
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
402 PM CDT TUE MAY 22 2007

SDC059-069-222130-
/O.CON.KABR.SV.W.0033.000000T0000Z-070522T2130Z/
HYDE SD-HAND SD-
402 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL HAND AND EAST CENTRAL HYDE COUNTIES...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED OVER EAST CENTRAL HYDE COUNTY...OR NEAR 
HIGHMORE...MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN HAND COUNTY AT 420 PM CDT
  RURAL EASTERN HYDE COUNTY AT 420 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4453 9941 4451 9935 4468 9908 4473 9932

$$
TDK
000 
WWUS53 KABR 222120
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
420 PM CDT TUE MAY 22 2007

SDC069-222130-
/O.CAN.KABR.SV.W.0033.000000T0000Z-070522T2130Z/
HYDE SD-
420 PM CDT TUE MAY 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR HYDE COUNTY HAS BEEN
CANCELLED...

LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932

$$

SDC059-222130-
/O.CON.KABR.SV.W.0033.000000T0000Z-070522T2130Z/
HAND SD-
420 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL HAND COUNTY...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED OVER EXTREME WEST CENTRAL HAND COUNTY...OR 12
MILES NORTHEAST OF HIGHMORE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN HAND COUNTY AT 430 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932

$$
TDK
000 
WWUS53 KABR 222129
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
429 PM CDT TUE MAY 22 2007

SDC059-222139-
/O.EXP.KABR.SV.W.0033.000000T0000Z-070522T2130Z/
HAND SD-
429 PM CDT TUE MAY 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HAND COUNTY
EXPIRES AT 430 PM CDT...

AT 426 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:29 PM CDT, 17 minutes earlier.

Area forecast discussion, May 22, 3:29 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
329 PM CDT TUE MAY 22 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
FORECAST CHALLENGES...PRECIPITATION AMOUNTS AND SEVERE WEATHER
POTENTIAL TONIGHT...AS WELL AS FRIDAY AFTERNOON/EVENING...ALONG
WITH TEMPERATURES THROUGH THE END OF THE WEEK.

PRESENTLY...A NEARLY STALLED OUT COLD FRONTAL BOUNDARY EXTENDS
FROM CENTRAL NORTH DAKOTA DOWN INTO CENTRAL NEBRASKA.
THUNDERSTORMS ARE FIRING ALONG THE BOUNDARY AND ARE MOVING NNEWD.
SURFACE-BASED CAPES WITH NO CAP...ARE APPROACHING 1000-1500J/KG
AND WIND SHEAR APPEARS TO BE ON THE INCREASE. SEVERE THUNDERSTORM
WATCH 287 IS IN EFFECT OVER PORTIONS OF CENTRAL...NORTH CENTRAL
AND NORTHEAST SOUTH DAKOTA UNTIL 10 PM CDT.

ONCE AN UPPER LEVEL WAVE OF LOW PRESSURE LIFTS ACROSS THE DAKOTAS
AND NEBRASKA TONIGHT...THE COLD FRONT SHOULD SWEEP EASTWARD OUT OF
THE FORECAST AREA. THEN...MINIMAL CHANCES FOR PRECIPITATION WILL
EXIST ACROSS THE FORECAST AREA THROUGH FRIDAY MORNING...WHILE WEAK
SURFACE HIGH PRESSURE AND COOLER AIR TAKES OVER CONTROL OF THE
WEATHER PATTERN. UNTIL THAT COLD FRONT SWEEPS THROUGH LATE
TONIGHT...THE ATMOSPHERE WILL REMAIN RATHER MOIST WITH THE
POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME. A FLASH
FLOOD WATCH REMAINS IN EFFECT OVER PORTIONS OF THE FORECAST
AREA...STILL DRYING OUT FROM THE PREVIOUS BIG RAIN EVENT FROM
EARLY MAY. BY FRIDAY ANOTHER UPPER WAVE OF LOW PRESSURE SLIPPING
SEWD INTO THE NORTHERN PLAINS WILL CREATE A SURFACE WARM FRONT
ALONG THE NEBRASKA/SOUTH DAKOTA BORDER WHICH IS EXPECTED TO LIFT
NORTH DURING THE DAY AND EVENING ON FRIDAY. THUNDERSTORMS ARE
EXPECTED TO DEVELOP IN ASSOCIATION WITH THIS FRONT AND UPPER WAVE.

TEMPERATURES ON WEDNESDAY AND THURSDAY WILL PROVE CONSIDERABLY
COOLER THAN THE PAST FEW DAYS...WITH READINGS ONLY EXPECTED TO
REACH...MAINLY INTO THE LOW TO MID 60S ACROSS THE AREA. WARMER
CONDITIONS MAY OVERTAKE A PORTION OF THE FORECAST AREA ON
FRIDAY...PARTICULARLY ANYWHERE SOUTH OF WHERE THE WARM FRONTAL
BOUNDARY ENDS UP AT THE END OF PEAK HEATING ON FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
BIGGEST CONCERN FOR THE EXTENDED DEALS WITH PCPN CHANCES THROUGH
THE PERIOD.

SFC LOW LOCATED ACROSS SRN SD 12Z SATURDAY MOVES TO GREAT LAKES
AREA BY 00Z SUNDAY. HIGH PRESSURE THEN NOSES INTO NORTHERN PLAINS
HELPING TO DRY THINGS OUT A BIT. UPPER 5H LOW STILL REMAINS ACROSS
INTL BORDER WITH CYCLONIC FLOW ACROSS CWA WITH WAVES STILL
ROUNDING BOTTOM OF TROF ACROSS NORTHERN PLAINS. UPPER FLOW
TRANSITIONS TO A QUICK MOVING ZONAL FLOW THROUGH THE REMAINDER OF
THE EXTENDED. TRYING TO IDENTIFY WHICH OF THE QUICK MOVING WAVES
IN THIS FLOW REGIME WILL PRODUCE PCPN NEARLY IMPOSSIBLE. SFC HIGH
REMAINS OVER PORTION OF CWA THROUGH MONDAY BEFORE SLIDING TO THE
EAST ALLOWING RETURN FLOW BACK INTO AREA. MONDAY NIGHT INTO
TUESDAY...NEXT SFC LOW MOVES INTO SOUTHERN PLAINS WITH INVERTED
TROF POKING NORTHWARD INTO ERN SD. THE CANADIAN AGREES WITH THIS
BOUNDARY...ALTHO IT HAS IT ORIENTED MORE E/W INSTEAD OF N/S.
EITHER WAY...INSERTING LOW CHC/SLGT CHC POPS INTO MONDAY
NIGHT/TUESDAY MORNING TIME SEEMED PRUDENT.

TEMP WISE...DID LOWER TEMPS A BIT FOR MONDAY NIGHT/TUESDAY PERIOD
ACROSS OUR NW CWA. 85H SHOWS A BIT OF CAA MOVING IN...PLUS WITH
CLOUDS AND PCPN AROUND...NOT SURE THAT HPC TEMPS CAN BE REACHED.

&&
.AVIATION...
18Z TAFS...SCATTERED CUMULUS CLOUDS WITH BASES BETWEEN 2500FT AND
3500FT AGL WILL LIFT WITH DAYTIME HEATING TO MORE LIKE 4000FT TO
6000FT AGL BASES ACROSS ALL FOUR TERMINALS. STRONGER SOUTH-
SOUTHWESTERLY SURFACE WINDS AT THE KABR AND KATY TERMINALS ARE
EXPECTED THROUGH MID EVENING. SEVERAL SURFACE BOUNDARIES EXIST
THROUGHOUT THE FORECAST AREA AND TOWERING CUMULUS...PERHAPS A FEW
CB STORM CLOUDS...WILL BECOME EVIDENT BY 00Z THIS EVENING AS THE
NEXT UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST
LATER THIS EVENING. WILL PROLLY NEED TO ADD SOME TSRA MENTION TO
SOME IF NOT ALL THE TAF TERMINALS LATER THIS EVENING AFTER
00Z...BUT WILL HOLD OFF ATTEMPTING THAT MUCH DETAIL THIS FAR OUT.
OTHERWISE...WINDS AT ALL TERMINALS GRADUALLY TRANSITION TO
WESTERLY BY TOMORROW MORNING /12Z/ AND REMAIN FROM THAT DIRECTION
FOR A BETTER PART OF THE DAY. SOME SPOTTY LOW STRATUS OR STRATO-CU
CLOUDS /BASES 2500FT AGL OR HIGHER/ MAY ACCOMPANY THESE WESTERLY
WINDS LATE TONIGHT AND TOMORROW MORNING...ESPECIALLY AT THE KMBG
AND KABR TERMINALS.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BROWN-CLARK-DAY-
     EDMUNDS-FAULK-HAND-MARSHALL-MCPHERSON-SPINK.

MN...NONE.
&&

SHORT TERM...DORN
LONG TERM...HINTZ
AVIATION...DORN
Hazardous weather outlook, May 22, 5:37 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
537 AM CDT TUE MAY 22 2007

MNZ039-046-SDZ003>005-007>011-015-016-020>023-033-034-045-231045-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-CODINGTON-GRANT-HAMLIN-DEUEL-
STANLEY-SULLY-JONES-
537 AM CDT TUE MAY 22 2007 /437 AM MDT TUE MAY 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY
AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL
BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THE MAIN THREATS FROM
THESE STORMS WILL BE LIGHTNING AND A CHANCE OF LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA WEDNESDAY AS THE SYSTEM MOVES TO THE EAST.
THERE ARE ALSO CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH
SATURDAY ASSOCIATED WITH ANOTHER SYSTEM MOVING OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ006-231045-
BROWN-
537 AM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY
AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL
BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THE MAIN THREATS FROM
THESE STORMS WILL BE LIGHTNING AND A CHANCE OF LOCALLY HEAVY
RAINFALL.

FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER FOR AN
EXTENDED PERIOD OF TIME. SEE THE LATEST FLOOD STATEMENT FOR
SPECIFIC RIVER STATE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY
AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF
THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH
ANOTHER SYSTEM MOVING OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ017-019-035>037-048-051-231045-
FAULK-CLARK-HUGHES-HYDE-HAND-LYMAN-BUFFALO-
537 AM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY
AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL
BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. OTHER THAN THE
THREATS OF DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL...THE MAIN
SEVERE THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY
AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF
THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH
ANOTHER SYSTEM MOVING OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

SDZ018-231045-
SPINK-
537 AM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY
AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL
BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. OTHER THAN THE
THREATS OF DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL...THE MAIN
SEVERE THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER FOR AN
EXTENDED PERIOD OF TIME. SEE THE LATEST FLOOD STATEMENT FOR
SPECIFIC RIVER STATE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY
AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF
THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH
ANOTHER SYSTEM MOVING OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

ECKSTEIN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:18 PM CDTSevere Thunderstorm WarningABRDewey57 min
May 21, 7:54 PM CDTSevere Thunderstorm WarningABRCorson66 min
May 21, 8:23 PM CDTSevere Thunderstorm WarningABRCorson, Dewey13 min
May 21, 8:27 PM CDTSevere Thunderstorm WarningABRCorson63 min
May 21, 9:22 PM CDTSevere Thunderstorm WarningABRCorson23 min
May 22, 2:34 PM CDTSevere Thunderstorm WarningABRHughes, Lyman41 min
May 22, 3:04 PM CDTSevere Thunderstorm WarningABRHughes, Hyde, Lyman41 min
May 22, 5:02 PM CDTSevere Thunderstorm WarningABRBrown, Spink43 min
May 22, 5:24 PM CDTFlash Flood WarningABRBrown, Spink6 hr
May 22, 5:42 PM CDTSevere Thunderstorm WarningABRBrown27 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.